[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.216.242. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
March 2004

Inflammation of Actinic Keratoses During Capecitabine Therapy

Arch Dermatol. 2004;140(3):367-368. doi:10.1001/archderm.140.3.367

Capecitabine, an oral prodrug of 5-fluorouracil, is a novel antineoplastic agent used in the treatment of metastatic colon and breast cancers. A seriesof dermatologic reactions associated with oral capecitabine have been reported, including "dermatitis," leopardlike vitiligo, "erythematous rash," onycholysis,palmar-plantar erythrodysesthesia, photoeruption, pyogenic granulomas, radiation recall, and xerosis.1,2 Toour knowledge, we report the first case of inflammation of actinic keratosesas a result of systemic treatment with oral capecitabine.

First Page Preview View Large
First page PDF preview
First page PDF preview
×